MAUDE Adverse Event Report: ARTHREX, INC. ANTEROLAT DIST TIB PLT, SS, LEFT, 12H; PLATE, FIXATION, BONE

ARTHREX, INC. ANTEROLAT DIST TIB PLT, SS, LEFT, 12H; PLATE, FIXATION, BONE
Model Number ANTEROLAT DIST TIB PLT, SS, LEFT, 12H
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the implanted plate broke four weeks after the initial surgery.A revision surgery was performed on (b)(6) 2019.The surgeon has used a nail to successfully perform the surgery.Additional information 14-jan-2020: further information were received that the initial procedure was a revision tibia & fibula fracture surgery.
 
Additional Manufacturer Narrative
Complaint confirmed, the plate broke in two pieces.Likely causes of the event include patient non-compliance or non-union of the tibia.Per the directions for use: "post-operatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The post-operative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.".

Brand Name
ANTEROLAT DIST TIB PLT, SS, LEFT, 12H
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9631820
Report Number1220246-2020-01614
Device Sequence Number502714
Product Code HRS
UDI-Device Identifier00888867223097
UDI-Public00888867223097
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151732
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberANTEROLAT DIST TIB PLT, SS, LEFT, 12H
Device Catalogue NumberAR-8963AL-12
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date03/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;